×

zbMATH — the first resource for mathematics

An example of a weakly hyperbolic Cauchy problem not well posed in \(C^\infty\). (English) Zbl 0517.35053

MSC:
35L15 Initial value problems for second-order hyperbolic equations
35L80 Degenerate hyperbolic equations
35A05 General existence and uniqueness theorems (PDE) (MSC2000)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Colombini, F., De Giorgi, E. &Spagnolo, S., Sur les équations hyperboliques, avec des coefficients qui ne dépendent que du temps.Ann. Scuola Norm. Sup. Pisa, 6 (1979), 511–559. · Zbl 0417.35049
[2] Mizohata, S.,The theory of partial differential equations. University Press, Cambridge 1973. · Zbl 0263.35001
[3] Whitney, H., Analytic extensions of differentiable functions defined in closed sets.Trans. Amer. Math. Soc., 36 (1934), 63–89. · Zbl 0008.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.